MathSciNet Relay Station
MathSciNet bibliographic data
MR1971965 93D05 (34H05 93D30)
Holcman, David; Margaliot, Michael Stability analysis of second-order switched homogeneous systems. SIAM J. Control Optim. 41 (2002), no. 5, 1609–1625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement